# SDR DALA2024070106634

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 23,721 hours, 17,538 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3819001001
- Part serial: 38190001515
- Condition: Inoperative
- Location: Slats
- Part time: 23,703 hours, 17,522 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3941 -UFC/DE- DECLARED EMERGENCY DUE TO LEADING EDGE SLAT SENSOR FAULT ON APPROACH CLE. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBER 8 LE SLAT ACTUATOR PER B737 AMM 27-81.
